# SDR DALA2022032802027

- Difficulty date: March 25, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N930AT
- Make and model: Boeing 717-200
- Aircraft serial: 55072
- Aircraft time: 49,873 hours, 34,787 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Damaged
- Location: Bs 900-968
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECOND DAMAGE AFTER CORROSION REMOVAL ON L29 LH BTW STA 900 TO STA 968 REMAINING THICKNESS IS OUT OF LIMITS. IN REFERENCE NRC 184. SUMMARY OF NRC 00252: CORROSION LEVEL 2, LONGERON 29LH BTW STA 900 TO STA 968 WAS REPAIRED PER B717-200 SRM 53-20-05-2R REPAIR 1, FIG 201, PAR 4. (LP #2170171)
